Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A construction of a robust family of exponential attractors


Authors: Stefania Gatti, Maurizio Grasselli, Alain Miranville and Vittorino Pata
Journal: Proc. Amer. Math. Soc. 134 (2006), 117-127
MSC (2000): Primary 37L25, 37L30
Published electronically: August 22, 2005
MathSciNet review: 2170551
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a dissipative strongly continuous semigroup depending on some parameters, we construct a family of exponential attractors which is robust, in the sense of the symmetric Hausdorff distance, with respect to (even singular) perturbations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37L25, 37L30

Retrieve articles in all journals with MSC (2000): 37L25, 37L30


Additional Information

Stefania Gatti
Affiliation: Dipartimento di Matematica, Università di Ferrara, Via Machiavelli 35, I-44100 Ferrara, Italy
Email: s.gatti@economia.unife.it

Maurizio Grasselli
Affiliation: Dipartimento di Matematica “F.Brioschi”, Politecnico di Milano, Via Bonardi 9, I-20133 Milano, Italy
Email: maugra@mate.polimi.it

Alain Miranville
Affiliation: Université de Poitiers, Laboratoire de Mathématiques et Applications, UMR CNRS 6086 - SP2MI, Boulevard Marie et Pierre Curie - Téléport 2, F-86962 Chasseneuil Futuroscope Cedex, France
Email: miranv@math.univ-poitiers.fr

Vittorino Pata
Affiliation: Dipartimento di Matematica “F.Brioschi”, Politecnico di Milano, Via Bonardi 9, I-20133 Milano, Italy
Email: pata@mate.polimi.it

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08340-1
PII: S 0002-9939(05)08340-1
Keywords: Strongly continuous semigroups, robust exponential attractors, fractal dimension
Received by editor(s): December 14, 2003
Published electronically: August 22, 2005
Additional Notes: This research was partially supported by the Italian MIUR FIRB Research Project Analisi di Equazioni a Derivate Parziali, Lineari e Non Lineari: Aspetti Metodologici, Modellistica, Applicazioni
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2005 American Mathematical Society